您当前的位置:
首页 >
文章列表页 >
The Set Invariability Condition of Discrete-time Linear Systems with Disturbance and Actuator Saturation
更新时间:2026-07-10
    • The Set Invariability Condition of Discrete-time Linear Systems with Disturbance and Actuator Saturation

    • Vol. 14, Issue 6, Pages: 81-83(2009)
    • CLC: TP215
    • Published:2009

    移动端阅览

  • WEI Jin-jin, CHEN Dong-yan, ZHENG Hong-yan. The Set Invariability Condition of Discrete-time Linear Systems with Disturbance and Actuator Saturation[J]. 2009, 14(6): 81-83. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

2059

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Improved Robust Stability Conditions for Discrete-time Linear Systems with Convex Polytopic Uncertainties
H Model Predictive Control for Nonlinear Discrete Stochastic Systems with Actuator Saturation
Theoretical Calculation and Software Development of Flange Bolt Tightening Torque for Nuclear Power Pipeline
Mechanism and Improvement of Electric Ablation of Buffer Layer of High Voltage Corrugated Aluminum Sheathed Cable
Application of 3D Laser Measurement Technology in Gas Turbine Tip Clearance Measurement

Related Author

HU Jun
CHEN Dong-yan
ZHAO Yan-feng
WANG Ju-ming
DING Chuan
PIAN Jin-xiaug
SHI Yu-jing

Related Institution

哈尔滨理工大学应用科学学院
a.沈阳律筑大学信息与控制工程学院
0